0
 
Author: Sorting First Post on Top ↑ Message:
FAITHP44 SparkPoints: (47,469)
Fitness Minutes: (30,072)
Posts: 3,297
9/18/13 9:50 A

Send Private Message
Reply
Hiya, I just spotted your post and realised you'd had no replies so thought I'd write a sort of reply just to move you to the top of the list again.

Great that you're off the meds and hope you're much better than before.

If you don't get helpful replies in this forum could I suggest re-posting this in the forum 'panic button for immediate help.' Someone's likely to pick up on it there and they'll hopefully point you in the right direction.

All the best, Faith

LAG4316 SparkPoints: (6)
Fitness Minutes: (0)
Posts: 2
9/6/13 8:20 P

Send Private Message
Reply
Hello everyone! I am new to SparkPeople. I have always been slender. I gained 15 pounds in my early 40's and then lost it very easily. I started taking anti-depressants when I was 46 and I was on them for two years. I have been off of the anti-depressant medication for two months. I am counting calories and exercising. It seem so hard to lose weight. I gained 35 pounds while on the anti-depressants. I did not know that weight gain was a side effect. Has anyone out there experienced this issue with coming off the meds?

Page: 1 of (1)  

Report Innappropriate Post

Other SparkPeople Challenges Topics:

Topics: Last Post:
50lbs by Labor Day Journey 8/13/2014 3:55:44 AM
Valentines Day Challenge 12/9/2013 8:19:29 PM
Labor Day 9/3/2013 8:04:10 AM
walkin streak! 2/7/2014 12:41:23 AM
Coach tour 12/3/2013 6:32:41 AM

Thread URL: http://www.sparkpeople.com/myspark/messageboard.asp?imboard=8&imparent=31923116

Review our Community Guidelines





Diet Resources: schwinn elliptical trainer | e trainer elliptical | nordictrack elliptical trainer